Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What happen with the overdose of nexito?

User rating for this question
Very Good
Answered by

Addiction Medicine Specialist
Practicing since : 2002
Answered : 1486 Questions
what happen with the overdose of nexito 10 mg ?
Posted Sat, 28 Dec 2013 in Mental Health
Answered by Dr. Preeti Parakh 32 minutes later
Brief Answer: Explained below. Detailed Answer: Hi, Welcome to Healthcare Magic! Nexito (escitalopram) is usually not fatal. Symptoms most often accompanying escitalopram overdose include sweating, tremors, convulsions, coma, dizziness, low blood pressure, insomnia or sedation, nausea, vomiting, sinus tachycardia and ECG changes. Acute renal failure has been very rarely reported accompanying overdose. The severity of effects would depend both on the dose ingested and the physical condition of the person. Overdoses of up to 600 mg have been reported in literature, usually with no associated fatalities. I hope this answers your query. If not, please let me know what specific information you require so that I can help you better. Best wishes. Dr Preeti Parakh MD Psychiatry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor